Jump to content

Search the Community

Showing results for tags 'mianserin'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hi everybody! Will try to sum up shortly the nature of my problem: - Jun'17. Big family tragedy. Got nervous, could barely sleep at night (3-4 hours daily max.), lost appetite. Used simple herbs-based anti-axiety pills to calm myself. No big impact. - Jul'17. Nervousness continues, sleepless nights, poor appetite. Added other more potent natural pills (as I live in Germany - Neurexam). Took Stillnox (aka Zolpidem) as sleeping aid. To no avail. To calm down took 1 single pill of Laif 900 (Saint John's Wort, SJW). My anxiety paradoxically increased even further. maybe because I drank juices (which is not advisable with SJW). As my nervousness continued went to doctor, who prescribed escitalopram 10 mg per day (in the morning). To be on the safe side, took half of the pill (i.e. 5 mg), immediately felt unwell (sweating, heart palpitations, giddiness). Took char coal to wash the pill out. As I did not know what an antidepressant is (thought it to be a sort of anti-anxiety / sleeping pill), took 2.5 mg before sleep for the next 2-3 days. My agitation got worse. In retrospect I think that I provoked a mild serotonin syndrome, given that I took escitalopram soon after taking SJW. My body was shaking, trembling, I was not able to control my hands. Neede even to call sick from work. Got strange suicidal thought which I had never had in my life. Did not know this state was provoked by pills. I somehow foolishly decided that because of my insomnia and malnutrition, my brain started to die off. Dropped escitalopram. Got electric splashes in my head. Panicked. Did not know it was a side effect of escitalopram withdrawal. Was afraid that my brain was harmed beyond repair and decided to commit suicide by jumping from the balcony. My relative held me tight, but I somehow managed to drop him on the floor and get loose. Panicked that I harmed my relative. I called ambulance but they came not alone but with ... police (apparently neighbors called them as I shouted a lot). Was not able to understan what was going on, tried to jump off the balcony in the presence of doctors / cops. Was hospitalized in the ward involuntarily. - Aug'17. Spent 14 days in the ward on 4 mg risperidone (aka risperdal) daily in pill form + tranquilizer (lorazepam). After this "treatment" did not feel well. No thoughts, no emotions, personality erased. Dropped risperidone cold turkey. Was not able to sleep for a week. Went to private psychiatrist. He reinstated risperidone at 1 mg ( I went from 1 mg daily to 0 within 1 month) + gave lerivone (mianserin) 15 mg as antidepressant for sleep. Have been on various doses of mianserin (from 15 mg up to 45 mg and then progressively down to 0) from September to December (i.e. 3 months). Dropped the last 5 mg cold turkey. Since Dec'17 - drug free. Though my initially poor thinking / no thoughts etc has dramatically improved (thanks God), I still suffer from a symptom which first appeared somewhere in mid November: genital numbness, loss of sexual interest, decrease in libido. I found out it is PSSD. My questions are as follows, to which I would kindly ask to help me: 1. Why is this impotence? What is the more likely culprit: risperidone or mianserin. I ask as I have read that SSRI / SNRI are the most likely culprits of PSSD, whereas mianserin is actually used to treat it (with varying success though). 2. How can it be cured? 3. Has anyone experienced reduced eyesight (increased myopia) on antipsychotics / antidepressants and will the issue resolve itself? Thank you very much in advance for your kind help !!!!
  2. Hi everyone, so I had been on Olanzapine for 3months, then tried to quit cold turkey couple times, which was a very bad idea, I developed severe insomnia, and couple other issues, then withdraw with tappering in 2months - too quickly, bad idea tried Trazodon for sleep, it did not help Ended up on Aripiprazole 7.5mg + mianserin 20mg for sleep. Still dealing with following issues: insomnia, but less than before headaches heart pain chronic fatigue I found Pregnenolone 50-400mg to significantly reduce headaces. As a source of my illness i suspect: heavy metal poisoning (my hair test was inconclusive) lyme dissease Borrelia burgdorferi (i had couple ticks) Currently im chelating from heavy metal poisoning using Andrew Cutler Protocol.
  3. Hello everyone, I did not want to write here, because I consider this forum rather conservative, but someone should tell you that taking pills could be equally harmful as not taking them (which is encouraged here). Some personal scraps. Zoloft was pill of mine. I had been popping it for roughly 6 years, until the end of 2014. I believe sertraline wreaked havock in my neuroendocrine systems, triggered Hashimoto's thyroiditis and brought me at the very edge of secondary hypogonadism. Results was quite obvious: PSSD, heavy ED, no libido. However I must admit I really liked those pills. I was a peaceful, warm person of the former new age. Ok, sad jokes aside. I am in a second year of my recovery, I have tried almost everything, my latest discovery is Mianserin and I'll stick to it, precisely I'll stick to 60mg of it alongside with heavy load of Ginkgo Biloba. Now very serious. I am not the smartest of smart, but I will try to be a devil's advocate at least in this topic. I have been floating around for some time, enough to notice kind, but rather orthodox profile of this place, so I assume my story would not be hearthy welcome here, since I oppose clean recovery for many reasons. Before I start I want to say I could be gravely wrong, so took it with some ice. Nevertheless. Daily thyroxine pills forced me to be a pill-popper, so I thought if I could swallow one, I could swallow fifteen as well. And I did. I have some experience in PSSD, but I will not openly write here much about drugs, since I respect the local rules, but I strongly disagree with them. If one has only mild symptoms, go green and clean, it is perfectly fine. However softly forcing person with substantial alterations into drugless recovery is unethical and unwise, yet seemingly safe for forum authorities. Time is most precious what I have and I can not accept being put on 6 year more clean recovery boat. Loosing best of my years in the name of what? Absolute truth? There are drugs, poisons, antidotes. Dose (and time as I painfully noticed) could make lifesaving pill a poison. Telling everyone around here a priori that white pills are bad is from my point of view unacceptable. I agree that taking Clomid was somewhat risky, but encouraging to not taking is irresponsible. It is somewhat hypothetical, but I expect that kind of advice. Depression and stress lowers stuff like NGF, BNGF, decreases hippocampal size and so on, meaning it delays recovery. Acute stress makes my PSSD instantly worse, so I am taking Ginkgo which is reported to protect 5-HT1A receptors. I believe Mianserin is an antidote for me and I really appreciate stories like that from LouisSyfer. Chemical stuff which lowers cortisol, increases testosterone, supposedly disinhibits dopamine is more important than pleasant reassuring story like "I have recovered after 5 years, it was hard, but eventually I've made it" Waiting and thinking about being permanently damaged could shred one's brain into pieces. Moreover, you deprive people of placebo, give them at least Ginkgo which is famous for its delayed benefits, glass of milk, whatever. What I am trying to say is that natural recovery should not be so strong advertised here. I am not able to imagine myself being convinced to drugless recovery. Waiting. Loosing time and possibly brain tissue, since simple thought of being sexually incapable is absolutely devasting for a man. For now I am doing good. Mianserin helped me a lot. I know perfectly it could damage me, but also could save my life and I am fine with this. I am not saying try it, but also I am not saying the opposite. Best regards, I wish you all hope and recovery as painless as possible.
×
×
  • Create New...